Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 33, NWS Jacksonville, FL

May 4, 2016Flagler County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 4, 2016, 8:14 AM EDT for Flagler County, Florida. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2016, 8:14 AM EDT (12:14 UTC)
Expired
May 4, 2016, 8:45 AM EDT
In force
31 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Flagler County, FL

The radar

The Jacksonville radar (KJAX), 125 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 8:20 AM EDTHAIL 12 Wnw Bunnell, FLTRAINED SPOTTER REPORTS QUARTER-SIZED HAIL CURRENTLY FALLING AT TIME OF REPORT. CORRECTED FOR LOCATION.
May 4, 8:20 AM EDTHAIL 16 Ssw Marineland, FLTRAINED SPOTTER REPORTS QUARTER-SIZED HAIL CURRENTLY FALLING AT TIME OF REPORT.
May 4, 8:22 AM EDTHAIL 11 Ene Bunnell, FLMULTIPLE REPORTS OF HAIL UP TO QUARTER SIZE - VIA EMERGENCY MANAGER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 0.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1691 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
1.4
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

966 
WUUS52 KJAX 041214
SVRJAX
FLC035-041245-
/O.NEW.KJAX.SV.W.0033.160504T1214Z-160504T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
814 AM EDT WED MAY 4 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FLAGLER COUNTY IN NORTHEASTERN FLORIDA...

* UNTIL 845 AM EDT

* AT 814 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUNNELL...
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PALM COAST...FLAGLER BEACH...BUNNELL...BEVERLY BEACH AND ESPANOLA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 2946 8110 2946 8112 2943 8110 2942 8114
      2941 8115 2933 8115 2932 8141 2940 8142
      2940 8143 2950 8145 2965 8114 2952 8110
TIME...MOT...LOC 1214Z 247DEG 36KT 2945 8133 

HAIL...1.00IN
WIND...60MPH
 
$$

HESS
2 follow-up statements
584 
WWUS52 KJAX 041232
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
832 AM EDT WED MAY 4 2016

FLC035-041245-
/O.CON.KJAX.SV.W.0033.000000T0000Z-160504T1245Z/
FLAGLER FL-
832 AM EDT WED MAY 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR NORTHEASTERN FLAGLER COUNTY...

AT 832 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FLAGLER BEACH...
MOVING EAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PALM COAST...FLAGLER BEACH...BUNNELL AND BEVERLY BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 2947 8108 2946 8112 2944 8111 2942 8111
      2942 8114 2941 8115 2942 8119 2942 8123
      2947 8130 2952 8128 2961 8123 2965 8114
TIME...MOT...LOC 1232Z 257DEG 25KT 2949 8118 

HAIL...1.50IN
WIND...60MPH
 
$$

HESS
382 
WWUS52 KJAX 041243
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
843 AM EDT WED MAY 4 2016

FLC035-041253-
/O.EXP.KJAX.SV.W.0033.000000T0000Z-160504T1245Z/
FLAGLER FL-
843 AM EDT WED MAY 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FLAGLER COUNTY
WILL EXPIRE AT 845 AM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.

LAT...LON 2947 8108 2946 8112 2944 8111 2942 8111
      2942 8114 2941 8115 2942 8119 2942 8123
      2947 8130 2952 8128 2961 8123 2965 8114
TIME...MOT...LOC 1241Z 247DEG 36KT 2949 8118 

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 4:39 AM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, May 4, 4:39 AM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 AM EDT WED MAY 4 2016

...STRONG THUNDERSTORMS POSSIBLE THIS MORNING OVER NORTH CENTRAL
AND PORTIONS OF NORTHEAST FLORIDA...

.CURRENTLY...
OVERNIGHT SURFACE ANALYSIS DEPICTS A COLD FRONT EXTENDING FROM
JUST WEST OF THE OCMULGEE RIVER IN SOUTHEAST GA SOUTHWESTWARD
THROUGH THE FL BIG BEND REGION. ALOFT...A SHORTWAVE TROUGH WAS
PROGRESSING E-SE FROM THE ARKLATEX REGION. A POTENT SHORTWAVE WAS
DIGGING SOUTHWARD FROM THE GREAT LAKES STATES. DEEP W/SW FLOW
PREVAILS LOCALLY DOWNSTREAM OF THESE TWO SHORTWAVES. CONVECTION
HAS INCREASED OVERNIGHT OVER THE EASTERN GULF OF MEXICO AS
DIFFLUENCE ALOFT STRENGTHENED WITH THE APPROACH OF THE ARKLATEX
SHORTWAVE. THIS CONVECTION IS NOW MOVING ONSHORE ALONG THE NATURE
COAST...AND WILL IMPACT NORTH CENTRAL FL THROUGH THE PREDAWN
HOURS. LOW STRATUS CLOUDS ARE INCREASING AHEAD OF THE COLD FRONT
OVER INLAND SOUTHEAST GEORGIA AND THE WESTERN SUWANNEE
VALLEY...WITH FAIR SKIES ELSEWHERE. UNSEASONABLY WARM AND HUMID
WEATHER PREVAILS AREA-WIDE...WITH TEMPS AND DEWPOINTS RANGING FROM
THE MID 60S OVER INLAND SOUTHEAST GA TO THE MID 70S OVER PORTIONS
OF NORTHEAST FL.

.NEAR TERM /THROUGH THURSDAY/...
SHORT-TERM HIGH RESOLUTION GUIDANCE INDICATES THAT CONVECTION WILL
CONTINUE TO INCREASE IN COVERAGE OVER NORTH CENTRAL FL THROUGH THE
EARLY MORNING HOURS AS SHORTWAVE ENERGY APPROACHES FROM THE
NORTHWEST...WITH AT LEAST SCATTERED CONVECTION DEVELOPING AHEAD
OF THE FRONT OVER COASTAL NORTHEAST FL. FAIRLY IMPRESSIVE SPEED
SHEAR VALUES EXIST OVER OUR REGION...WITH BULK SHEAR VALUES AROUND
50 KNOTS OVER NORTHEAST FL. A MARGINALLY UNSTABLE AIR MASS
PREVAILS...WITH MIXED LAYER CAPE VALUES GENERALLY IN THE 1000-1500
J/KG RANGE OVER NORTHEAST AND NORTH CENTRAL FL. THIS ENVIRONMENT
WILL CREATE A RISK OF STRONG THUNDERSTORMS...MAINLY DURING THE
MORNING HOURS AHEAD OF THE COLD FRONT. SOME CONVECTION MAY TRY TO
DEVELOP OVER COASTAL SOUTHEAST GA AFTER SUNRISE...BUT MOST OF THE
ACTION WILL BE FOR LOCATIONS SOUTHEAST OF THE INTERSTATE 10
CORRIDOR FROM THE MID-MORNING THROUGH THE EARLY AFTERNOON.
STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTS IN THE 40-55
MPH RANGE AND SMALL HAIL. CONVECTION WILL REMAIN POSSIBLE THROUGH
THE MID- AFTERNOON HOURS IN EASTERN MARION...SOUTHERN PUTNAM AND
FLAGLER COUNTIES...WHERE RAINFALL AMOUNTS MAY EXCEED ONE HALF
INCH. A DRIER AIR MASS WILL QUICKLY FILTER INTO SOUTHEAST GA IN
THE WAKE OF THE FRONT THIS AFTERNOON...WITH CLEARING SKIES TAKING
PLACE FROM NORTHWEST TO SOUTHEAST. COLD AIR ADVECTION WILL LAG THE
FRONTAL PASSAGE...WITH HIGHS THIS AFTERNOON STILL CLIMBING TO NEAR
80 IN SOUTHEAST GA...AND THE LOWER 80S IN NORTHEAST AND NORTH
CENTRAL FL.

A POTENT SHORTWAVE TROUGH DIGGING S-SE FROM THE GREAT LAKES
STATES THIS MORNING WILL PROGRESS INTO THE APPALACHIANS TONIGHT.
LOW PRESSURE WILL ORGANIZE NEAR THE NORTH CAROLINA OUTER BANKS
TONIGHT. THIS WILL RESULT IN CYCLOGENESIS ALONG THE FRONTAL
BOUNDARY NEAR THE NORTH CAROLINA OUTER BANKS...TIGHTENING OUR
LOCAL PRESSURE GRADIENT. NORTHWEST WINDS WILL REMAIN NEAR 10 MPH
INLAND OVERNIGHT...AND NEAR 15 MPH AT THE COAST. THESE WINDS WILL
BRING A MUCH COOLER AIR MASS INTO OUR AREA...WITH INLAND LOWS
FALLING TO THE MID 50S...RANGING TO NEAR 60 AT THE BEACHES.

LOW PRESSURE WILL CONTINUE TO STRENGTHEN OFF THE VIRGINA CAPES ON
THURS AS THE POTENT SHORTWAVE TROUGH PIVOTS EASTWARD THROUGH THE
CAROLINAS. SOME WRAP-AROUND MOISTURE WILL DIVE INTO INLAND
SOUTHEAST GA DURING THE AFTERNOON HOURS...WITH AN INCREASING
CUMULUS FIELD DEVELOPING. OTHERWISE...SUNNY SKIES WILL PREVAIL. A
TIGHT PRESSURE GRADIENT WILL CREATE BREEZY TO WINDY CONDITIONS
AREA-WIDE...WITH NORTHWESTERLY WINDS QUICKLY INCREASING TO 20-25
MPH OVER INLAND SOUTHEAST GA...WHERE GUSTS UP TO 35 MPH ARE
POSSIBLE DURING THE AFTERNOON HOURS. WIND SPEEDS ELSEWHERE WILL
GENERALLY BE IN THE 15-25 MPH RANGE FROM THE MID-MORNING THROUGH
THE AFTERNOON HOURS. DESPITE SUNSHINE...COLD AIR ADVECTION WILL
KEEP HIGHS 5-10 DEGREES BELOW EARLY MAY CLIMO. HIGHS OVER
SOUTHEAST GA WILL ONLY CLIMB TO THE LOWER 70S...WITH MID TO UPPER
70S FOR MOST OF NORTHEAST AND NORTH CENTRAL FL.

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
DRY CONDITIONS WILL PREVAIL UNDER MEAN LAYER AND STABLE NW FLOW AS
STACKED RIDGING DOMINATES ACROSS THE CENTRAL CONUS. NEAR RECORD
LOW TEMPS ARE EXPECTED FRI MORNING WITH VALUES IN THE 40S WELL
INLAND AND 50S TOWARD THE ATLANTIC COAST. HIGH TEMPS WILL RANGE IN
THE 70S FRI THEN WARM TO NEAR CLIMO VALUES BY SAT AS RIDGING
BUILDS EASTWARD WITH MOSTLY CLEAR TO PARTLY CLOUDY SKIES.

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
SUN-MON...DRY CONDITIONS AND MODERATING TEMPS AS STACKED RIDGING
BUILDS ACROSS THE FL PENINSULA. HIGH TEMPS WILL WARM BACK INTO THE
MID/UPPER 80S WITH LOWS IN THE UPPER 50S TO LOWER 60S WITH SOME
LATE NIGHT FOG POTENTIAL.

TUE-WED...RIDGING BUILDS OFFSHORE OF THE FL ATLANTIC COAST AS THE
UPPER RIDGE BREAKS DOWN. MEAN LAYER SOUTHERLY FLOW DEVELOPS WITH
AN INCREASE IN MOISTURE...DIURNAL INSTABILITY AND STRONGER SEA
BREEZE FORCING. ADVERTISED A LOW 20% CHANCE OF SEA BREEZE INDUCED
SHOWERS/ISOLATED TSTORMS. HIGH TEMPS WILL MODERATE BACK ABOVE
CLIMO WITH HIGHS NEAR 90 INLAND AND LOWS IN THE MID 60S INLAND TO
NEAR 70 COAST.

&&

.AVIATION...
PERIODS OF MVFR CIGS WILL PREVAIL AHEAD OF A COLD FRONT AT SSI
THROUGH AROUND 12Z. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
IMPACT THE NORTHEAST FL TERMINALS AFTER 11Z...WITH A PERIOD OF
SUB-VFR CONDITIONS EXPECTED. ACTIVITY WILL MOVE QUICKLY
EASTWARD...ENDING AT GNV TOWARDS 14Z...ENDING AT THE DUVAL COUNTY
TERMINALS AROUND 15Z...AND MOVING OFFSHORE OF SGJ AROUND 17Z. A
FEW STRONG THUNDERSTORMS WILL BE POSSIBLE AT THE NORTHEAST FL
TERMINALS THIS MORNING...WITH STRONG WIND GUSTS POSSIBLE. VFR
CONDITIONS WILL PREVAIL REGION-WIDE BY 18Z.

&&

.MARINE...
A COLD FRONT WILL CROSS THE GEORGIA WATERS THIS MORNING...AND WILL
PASS THROUGH THE OFFSHORE FLORIDA WATERS BY LATE THIS AFTERNOON.
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONTAL PASSAGE OVER
THE FLORIDA WATERS. LOW PRESSURE WILL THEN ORGANIZE NEAR THE NORTH
CAROLINA OUTER BANKS TONIGHT...TIGHTENING OUR LOCAL PRESSURE
GRADIENT WITH WEST/NORTHWEST WINDS INCREASING TO CAUTION SPEEDS
OVER BOTH THE NEAR SHORE AND OFFSHORE WATERS. SMALL CRAFT ADVISORY
CONDITIONS MAY DEVELOP OVER THE OFFSHORE GEORGIA WATERS DURING THE
PREDAWN HOURS ON THURS MORNING...AND WILL OVERSPREAD THE REST OF
THE GEORGIA AND FLORIDA WATERS BY THE LATE MORNING AND EARLY
AFTERNOON HOURS. SEAS OFFSHORE WILL PEAK IN THE 5-7 FT RANGE
THURS NIGHT. WINDS WILL LIKELY SUBSIDE BACK TO CAUTION LEVELS ON
THURS NIGHT IN THE NEAR SHORE WATERS...WITH SCA CONDITIONS
CONTINUING THROUGH AROUND SUNRISE ON FRI OFFSHORE. HIGH PRESSURE
CENTERED OVER TEXAS ON FRIDAY WILL BUILD EAST/SOUTHEASTWARD OVER
THE GULF OF MEXICO THIS WEEKEND. CAUTION CONDITIONS MAY CONTINUE
THROUGH FRI NIGHT OFFSHORE...WITH OFFSHORE WINDS CONTINUING THIS
WEEKEND BUT SPEEDS REMAINING BELOW CAUTION CRITERIA.

RIP CURRENTS: LOW RISK EXPECTED THROUGH AT LEAST FRIDAY DUE TO
OFFSHORE WINDS.

&&

.FIRE WEATHER...
ELEVATED FIRE DANGER IS LIKELY FOR PORTIONS OF NE FL THU DUE TO
HUMIDITY NEAR 28% AND BREEZY WNW WINDS 15 MPH WITH GUSTS TO 25
MPH POSSIBLE. IF ERC VALUES RISE TO TO NEAR 26 UNITS ACROSS NE
FL...THEN A FIRE WEATHER WATCH MAY BE NEEDED FOR THU FOR PORTIONS
OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  80  54  72  49 /  20  10  10   0
SSI  79  59  73  52 /  50  10   0   0
JAX  83  56  76  52 /  50  10   0   0
SGJ  81  60  76  56 /  70  20   0   0
GNV  82  56  77  50 /  60  10   0   0
OCF  81  56  80  52 /  80  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

NELSON/ENYEDI
Hazardous weather outlook, May 4, 4:51 AM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 AM EDT WED MAY 4 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-050900-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
451 AM EDT WED MAY 4 2016

...STRONG THUNDERSTORMS POSSIBLE THIS MORNING OVER NORTH CENTRAL
AND PORTIONS OF NORTHEAST FLORIDA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONT WILL PROGRESS SOUTHEASTWARD THROUGH OUR AREA TODAY.
STRONG THUNDERSTORMS WILL BE POSSIBLE AHEAD OF THE FRONT THIS
MORNING OVER NORTH CENTRAL AND PORTIONS OF NORTHEAST FLORIDA.
STORM MOTION WILL GENERALLY BE EASTWARD AROUND 30 MPH. STRONGER
ACTIVITY WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40-55
MPH...SMALL HAIL...AND FREQUENT LIGHTNING STRIKES. ACTIVITY MAY
LINGER THROUGH THE MID-AFTERNOON HOURS IN NORTH CENTRAL FLORIDA.

NORTHWESTERLY WINDS WILL STRENGTHEN OVER THE COASTAL WATERS
TONIGHT. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR PORTIONS OF
THE OFFSHORE WATERS AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THURSDAY OVER
BOTH THE NEAR SHORE AND OFFSHORE WATERS...WITH ADVISORY CONDITIONS
CONTINUING THROUGH EARLY FRIDAY MORNING OFFSHORE.

BREEZY TO WINDY NORTHWESTERLY WINDS AND A MUCH DRIER AIR MASS WILL
CREATE AN ELEVATED FIRE DANGER ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON

In the hours before

Special weather statement, May 4, 4:22 AM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 AM EDT WED MAY 4 2016

FLZ040-040915-
MARION FL-
422 AM EDT WED MAY 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARION COUNTY UNTIL
515 AM EDT...

AT 421 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BEVERLY HILLS...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER CAN BE EXPECTED. WIND GUSTS OF 45
TO 55 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
OCALA...OCKLAWAHA...OCALA AIRPORT...WEIRSDALE...SILVER SPRINGS SHORES...
SANTOS...LAKE WEIR...BELLEVIEW...DUNNELLON...BURBANK...SUMMERFIELD AND
STOKES FERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
      2904 8251 2930 8199 2896 8188 2896 8231
TIME...MOT...LOC 0821Z 245DEG 32KT 2897 8243

ENYEDI
Special weather statement, May 4, 7:42 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
742 AM EDT WED MAY 4 2016

FLZ037-038-041230-
FLAGLER FL-PUTNAM FL-
742 AM EDT WED MAY 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM AND FLAGLER
COUNTIES UNTIL 830 AM EDT...

AT 742 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FRUITLAND...OR NEAR SALT SPRINGS...MOVING EAST AT 35 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
PALM COAST...FLAGLER BEACH...BUNNELL...CRESCENT CITY...ANDALUSIA...
FRUITLAND...BEVERLY BEACH...GEORGETOWN AND ESPANOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2947 8108 2946 8112 2943 8110 2941 8115
      2926 8115 2926 8141 2940 8142 2938 8145
      2932 8168 2934 8168 2934 8166 2937 8167
      2937 8173 2941 8174 2965 8116
TIME...MOT...LOC 1142Z 249DEG 31KT 2936 8163

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 4:22 AM EDTSpecial Weather StatementJAXMarion53 min
May 4, 7:42 AM EDTSpecial Weather StatementJAXFlagler48 min
May 4, 8:17 AM EDTSpecial Marine WarningJAX88 min
May 4, 11:26 AM EDTSpecial Weather StatementJAXMarion49 min
May 4, 11:40 AM EDTSpecial Weather StatementJAXSaint Johns50 min
May 4, 12:10 PM EDTSpecial Weather StatementJAXMarion35 min
May 4, 12:26 PM EDTSpecial Weather StatementJAXSaint Johns34 min
May 4, 12:34 PM EDTSpecial Weather StatementJAXAlachua41 min
May 4, 12:51 PM EDTSevere Thunderstorm WarningJAXAlachua, Putnam17 min
May 4, 1:10 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Putnam3 hr
May 4, 1:22 PM EDTSpecial Weather StatementJAXSaint Johns53 min
May 4, 1:27 PM EDTSpecial Weather StatementJAXAlachua48 min
May 4, 3:07 PM EDTSmall Craft AdvisoryJAX35 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.